A W2n-Theory of Stochastic Parabolic Partial Differential Systems on C1-domains

Kyeong Hun Kim, Kijung Lee

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article we present a W2n-theory of stochastic parabolic partial differential systems. In particular, we focus on non-divergent type. The space domains we consider are ℝd, ℝ+d and eventually general bounded C1-domains O. By the nature of stochastic parabolic equations we need weighted Sobolev spaces to prove the existence and the uniqueness. In our choice of spaces we allow the derivatives of the solution to blow up near the boundary and moreover the coefficients of the systems are allowed to oscillate to a great extent or blow up near the boundary.

Original languageEnglish
Pages (from-to)951-984
Number of pages34
JournalPotential Analysis
Volume38
Issue number3
DOIs
Publication statusPublished - 2013

Keywords

  • Stochastic parabolic partial differential systems
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'A W<sub>2</sub><sup>n</sup>-Theory of Stochastic Parabolic Partial Differential Systems on C<sup>1</sup>-domains'. Together they form a unique fingerprint.

  • Cite this